# SDR CA071130009

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CABIN FLOOR SUPPORT BEAM AT BS 947 LBL 53 CORRODED AND REPAIRED IAW CUSTOMER EA  LEVEL 2 CORROSION (TC NR 20071130009)
